# SDR UALA2011020700654

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 72,663 hours, 20,967 cycles
- Engine: Pwa PW2040
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER A-CHECK. 5 MIN IDLE RUN NR 1 ENG HAD A MESSAGE ON EPCS PAGE (P) EEC-FCU 351-21.  WIRING CHECKED GOOD BETWEEN FCU AND EEC.  REPLACED FCU, WET MOTOR AND IDLE RUN COMPLETED.  REPLACED EEC, OPS CHECKED GOOD.
